New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
insOmnia
9 Replies
daryll - November 5

is insomnia a part of menopausal symptoms?

anyone here having this problem?

 

juliet - November 8

yes it is. one of the reason for sleep problems is the drop in estrogen levels. sometimes insomnia is also associated with irritability and nervousness...

 

aubrey - November 13

i'm having this problem before.you know what?this isn't really a big problem.if you are having difficulties in sleeping specially at night, all you need to do is to not sleep at day time so that when the night comes, you will be able to sleep well.this is called time switching!

 

sheena - November 25

i agree with your idea aubrey, i've heard some people following this method and eventually succeeded.

 

sheena - December 1

menopause is the most common time for women to experience sleep difficulties or insomnia. estrogen plays a big role for this. it is important to see you gyne for treatments.

 

chelsea - December 1

is it safe to take sleeping pills for insomnia.
i'm on HRT pills and i wanted to know if this will complicate both medications.

 

eunice - December 11

sleeping pills are no longer advisable to use especially if you're on your menopause stage. it can cause a lot of complications.

 

irene - December 11

there are a lot of treatments to consider for treating insomnia. you don't necessarily need sleeping pills. treatments may include lifestyle changes, sleeping habit and complementary medicines.

 

emily - December 11

in some cases, sleeping pills can help you with your insomnia. but because long term use of sleep medicines causes side effects, it's no longer advisable to use them.

 

erah - December 11

are you familiar with valerian? it is a herbal sleep remedy. if taken regularly for two weeks may improve your sleep.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question